# SDR AMTA200700397

- Difficulty date: August 22, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- Engine: Cfmint CFM567B2US
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU DOES NOT START.  FAULT LIGHT ON.  BITE APU, STARTED APU OPS CHECK GOOD REM 49-00-00.  (K)
